Follow
Dilip Raghavan
Title
Cited by
Cited by
Year
Cofinal types of ultrafilters
D Raghavan, S Todorcevic
Annals of Pure and Applied Logic 163 (3), 185-199, 2012
392012
Two inequalities between cardinal invariants
D Raghavan, S Shelah
arXiv preprint arXiv:1505.06296, 2015
282015
Bounding, splitting, and almost disjointness
J Brendle, D Raghavan
Annals of Pure and Applied Logic 165 (2), 631-651, 2014
222014
The next best thing to a p-point
A Blass, N Dobrinen, D Raghavan
The Journal of Symbolic Logic 80 (3), 866-900, 2015
192015
Splitting families and complete separability
H Mildenberger, D Raghavan, J Steprans
Canadian Mathematical Bulletin 57 (1), 119-124, 2014
182014
On weakly tight families
D Raghavan, J Steprāns
Canadian Journal of Mathematics 64 (6), 1378-1394, 2012
152012
Two results on cardinal invariants at uncountable cardinals
D Raghavan, S Shelah
Proceedings of the 14th and 15th Asian Logic Conferences, 129-138, 2019
142019
On embedding certain partial orders into the P-points under Rudin-Keisler and Tukey reducibility
D Raghavan, S Shelah
Transactions of the American Mathematical Society 369 (6), 4433-4455, 2017
142017
A model with no strongly separable almost disjoint families
D Raghavan
Israel Journal of Mathematics 189 (1), 39-53, 2012
142012
There is a Van Douwen MAD family
D Raghavan
Transactions of the American Mathematical Society 362 (11), 5879-5891, 2010
142010
Maximal almost disjoint families of functions
D Raghavan
Fundamenta Mathematicae 204 (3), 241-282, 2009
132009
Boolean ultrapowers and iterated forcing
D Raghavan, S Shelah
preprint, 2017
112017
A long chain of P-points
B Kuzeljevic, D Raghavan
Journal of Mathematical Logic 18 (01), 1850004, 2018
102018
Separating families and order dimension of Turing degrees
A Kumar, D Raghavan
Annals of Pure and Applied Logic 172 (5), 102911, 2021
92021
Combinatorial dichotomies and cardinal invariants
D Raghavan, S Todorcevic
arXiv preprint arXiv:1305.5783, 2013
82013
Comparing the closed almost disjointness and dominating numbers
D Raghavan, S Shelah
arXiv preprint arXiv:1110.6690, 2011
82011
A small ultrafilter number at smaller cardinals
D Raghavan, S Shelah
Archive for Mathematical Logic 59 (3-4), 325-334, 2020
72020
Proof of a conjecture of Galvin
D Raghavan, S Todorcevic
Forum of Mathematics, Pi 8, e15, 2020
72020
Chains of P-points
D Raghavan, JL Verner
Canadian Mathematical Bulletin 62 (4), 856-868, 2019
72019
Suslin trees, the bounding number, and partition relations
D Raghavan, S Todorcevic
Israel Journal of Mathematics 225 (2), 771-796, 2018
72018
The system can't perform the operation now. Try again later.
Articles 1–20